Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 12, NWS Amarillo, TX

April 26, 201420 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Apr 26, 2014, 9:40 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 27, 2014, 1:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2014, 9:40 PM CDT (02:40 UTC)
In effect from
Apr 27, 2014, 1:00 AM CDT
Expired
Apr 27, 2014, 9:00 PM CDT
In force
20 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4852 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WWUS74 KAMA 270240
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
940 PM CDT SAT APR 26 2014

TXZ011-012-016-017-271200-
/O.CAN.KAMA.HW.W.0006.000000T0000Z-140427T0300Z/
/O.UPG.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/
/O.NEW.KAMA.WI.Y.0012.140427T0600Z-140428T0100Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON
940 PM CDT SAT APR 26 2014

...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY FOR PARTS OF
THE SOUTHERN TEXAS PANHANDLE...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ACROSS
  THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE EARLY SUNDAY
  MORNING. WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH SUNDAY.

* TIMING...FROM 1 AM TO 5AM CDT SUNDAY MORNING AND FROM LATE SUNDAY
  MORNING THROUGH SUNDAY EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  WINDS ON SUNDAY COULD CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

NF

$$

OKZ001-TXZ001-006-270345-
/O.CAN.KAMA.HW.W.0006.000000T0000Z-140427T0300Z/
CIMARRON-DALLAM-HARTLEY-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART...
HARTLEY...CHANNING
940 PM CDT SAT APR 26 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH
WIND WARNING. 

THE HIGHEST WIND GUSTS HAVE CEASED IN THE WARNED AREA...THOUGH WINDS
OF 35 TO 45 MPH MAY STILL OCCUR LATE TONIGHT AND EARLY SUNDAY MORNING.

$$

NF

TXZ013-018-271200-
/O.CAN.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/
/O.UPG.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/
/O.NEW.KAMA.WI.Y.0012.140427T0600Z-140428T0100Z/
CARSON-ARMSTRONG-
INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...CLAUDE
940 PM CDT SAT APR 26 2014

...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY FOR
PARTS OF THE SOUTHERN TEXAS PANHANDLE...
...THE HIGH WIND WATCH HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS REPLACED THE HIGH WIND
WATCH WITH A WIND ADVISORY...WHICH IS NOW IN EFFECT FROM 1 AM TO 8 PM
CDT SUNDAY.

* EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ACROSS
  THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE EARLY SUNDAY
  MORNING. WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH SUNDAY.

* TIMING...FROM 1 AM TO 5AM CDT SUNDAY MORNING AND FROM LATE SUNDAY
  MORNING THROUGH SUNDAY EVENING.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  WINDS ON SUNDAY COULD CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

NF

$$

OKZ002-TXZ002-003-007-008-270345-
/O.CAN.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/
TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON-
INCLUDING THE CITIES OF...GUYMON...STRATFORD...SPEARMAN...
GRUVER...DUMAS...BORGER
940 PM CDT SAT APR 26 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG WINDS FROM EARLIER THIS EVENING HAVE CEASED IN THE
ADVISORY AREA.

$$

NF
6 follow-up statements
651 
WWUS74 KAMA 270904
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
404 AM CDT SUN APR 27 2014

TXZ011>013-016>018-271900-
/O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0100Z/
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...HEREFORD...CANYON...CLAUDE
404 AM CDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* EVENT...WEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS THE
  SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE.

* TIMING...UNTIL 8 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
858 
WWUS74 KAMA 271406
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
906 AM CDT SUN APR 27 2014

OKZ001>003-TXZ001>010-014-015-019-020-272300-
/O.EXB.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...PAMPA...SHAMROCK...WHEELER...
CLARENDON...WELLINGTON
906 AM CDT SUN APR 27 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* EVENT...WEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS 
  THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE. 

* TIMING...UNTIL 8 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ011>013-016>018-272300-
/O.EXT.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...HEREFORD...CANYON...CLAUDE
906 AM CDT SUN APR 27 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* EVENT...WEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS 
  THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE. 

* TIMING...UNTIL 8 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SCHNEIDER/JACKSON/BUFFALO
323 
WWUS74 KAMA 271503
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1003 AM CDT SUN APR 27 2014

OKZ001>003-TXZ002>005-272315-
/O.UPG.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/
/O.NEW.KAMA.HW.W.0007.140427T1503Z-140428T0200Z/
CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER...
HIGGINS...FOLLETT
1003 AM CDT SUN APR 27 2014

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60
  MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE.

* TIMING...UNTIL 9 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ001-006>020-272315-
/O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/
DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-
CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
1003 AM CDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS ALL
  BUT THE EXTREME NORTHERN TEXAS PANHANDLE.

* TIMING...UNTIL 9 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SCHNEIDER/JACKSON/BUFFALO
891 
WWUS74 KAMA 271909
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
209 PM CDT SUN APR 27 2014

OKZ002-003-TXZ004-005-272200-
/O.NEW.KAMA.DU.Y.0007.140427T1909Z-140427T2200Z/
/O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/
TEXAS-BEAVER-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON...
BOOKER...HIGGINS...FOLLETT
209 PM CDT SUN APR 27 2014

...BLOWING DUST ADVISORY IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A BLOWING
DUST ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON.

* EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60
  MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE.
  THESE STRONG WINDS WILL ALSO RESULT IN VISIBILITIES BEING REDUCED
  TO LESS THAN ONE MILE DUE TO BLOWING DUST. VISIBILITIES MAY LOCALLY
  BE REDUCED TO NEAR ZERO NEAR OPEN FIELDS.

* TIMING...THE WORST BLOWING DUST WILL OCCUR THROUGH 5 PM. THE STRONG
  WINDS WILL CONTINUE UNTIL 9 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD
  TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS
  TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE
  VERY STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

IF YOU CANNOT PULL OFF TO THE SIDE OF THE ROAD...PROCEED AT A
SUITABLE SPEED...TURN ON YOUR HEADLIGHTS AND SOUND YOUR HORN
OCCASIONALLY. USE PAINTED LINES TO AID IN DRIVING. PULL OFF THE ROAD
AS SOON AS POSSIBLE.

&&

$$

OKZ001-TXZ002-003-272200-
/O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/
CIMARRON-SHERMAN-HANSFORD-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...STRATFORD...
SPEARMAN...GRUVER
209 PM CDT SUN APR 27 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 
  60 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS 
  PANHANDLE. 

* TIMING...UNTIL 9 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD
  TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS
  TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE
  VERY STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

&&

$$

TXZ001-006>020-272200-
/O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/
DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-
CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
209 PM CDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS 
  ALL BUT THE EXTREME NORTHERN TEXAS PANHANDLE. 

* TIMING...UNTIL 9 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD
  TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS
  TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE
  VERY STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JACKSON
591 
WWUS74 KAMA 272216
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT SUN APR 27 2014

OKZ002-003-TXZ004-005-280200-
/O.EXP.KAMA.DU.Y.0007.000000T0000Z-140427T2200Z/
/O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/
TEXAS-BEAVER-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON...
BOOKER...HIGGINS...FOLLETT
516 PM CDT SUN APR 27 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...BLOWING DUST ADVISORY HAS EXPIRED...

* EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55
  MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE.
  THESE STRONG WINDS WILL ALSO RESULT IN VISIBILITIES BEING REDUCED
  TO LESS THAN ONE MILE DUE TO BLOWING DUST.

* TIMING...THE STRONG WINDS WILL CONTINUE UNTIL 9 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO 
  EXPERIENCE VERY STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ001-TXZ002-003-280200-
/O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/
CIMARRON-SHERMAN-HANSFORD-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...STRATFORD...
SPEARMAN...GRUVER
516 PM CDT SUN APR 27 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 
  55 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS 
  PANHANDLE. 

* TIMING...UNTIL 9 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO 
  EXPERIENCE VERY STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ001-006>020-280200-
/O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/
DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-
CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
516 PM CDT SUN APR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS 
  ALL BUT THE EXTREME NORTHERN TEXAS PANHANDLE. 

* TIMING...UNTIL 9 PM.

* IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. 
  MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO 
  EXPERIENCE VERY STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
791 
WWUS74 KAMA 280216
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
916 PM CDT SUN APR 27 2014

OKZ001>003-TXZ002>005-280330-
/O.EXP.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/
CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER...
HIGGINS...FOLLETT
916 PM CDT SUN APR 27 2014

...HIGH WIND WARNING HAS EXPIRED...

WINDS ARE BEGINNING TO DIE DOWN THIS EVENING.

$$

TXZ001-006>020-280330-
/O.EXP.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/
DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-
CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
916 PM CDT SUN APR 27 2014

...WIND ADVISORY HAS EXPIRED...

WINDS ARE BEGINNING TO DIE DOWN THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 26, 6:43 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 26, 6:43 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
643 PM CDT SAT APR 26 2014

.AVIATION...
FOR THE 00Z TAFS...HIGH WINDS CONTINUE TO IMPACT ALL TAF SITES...WITH
GUSTS TO AROUND 45 KTS POSSIBLE THROUGH ABOUT 02Z AT EACH SITE. SOME
BLDU IS POSSIBLE...WITH VISIBILITY MOST LIKELY TO BE IMPACTED AT
KAMA...WHERE DUST MAY OBSCURE VISIBILITY TO APPROX 1 MILE AT TIMES
THIS EVENING. SLIGHTLY LOWER WIND SPEEDS WILL THEN OCCUR UNTIL A
COLD FRONT BRINGS GUSTY WEST WINDS AGAIN STARTING AROUND 05Z TO 06Z.
STRONG WINDS TO AROUND 30KTS ARE EXPECTED AGAIN DURING THE DAY
SUNDAY...WITH GUSTS UP TO 40KTS. BLDU MAY AGAIN BE A CONCERN
ESPECIALLY AT KAMA.

NF

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT SAT APR 26 2014/

DISCUSSION...
A DRYLINE HAS MIXED EAST TO OFF THE CAPROCK THIS AFTERNOON AND SHOULD
CONTINUE TO PUSH EAST INTO WESTERN OKLAHOMA BY EARLY THIS EVENING.
THE DRYLINE COULD POTENTIALLY RETREAT BACK TO THE WEST INTO THE
EXTREME EASTERN SECTIONS OF THE FORECAST AREA EARLY TONIGHT AS A
CLOSED UPPER LOW TRACKS EAST ACROSS THE FOUR CORNERS REGION THIS
EVENING...AND THEN LIFTING NORTHEAST INTO THE CENTRAL PLAINS STATES
BY SUNDAY MORNING. A PACIFIC COLD FRONT WILL MOVE EAST ACROSS THE
FORECAST AREA TONIGHT AND EARLY SUNDAY. THERE WILL BE A SLIGHT CHANCE
OF CONVECTION CLOSE TO THE OKLAHOMA AND TEXAS STATE LINE OR ACROSS
THE EXTREME EASTERN SECTIONS OF THE PANHANDLES...HOWEVER CONFIDENCE
LOW AND FEEL BEST CHANCES FOR CONVECTION WILL BE EAST OF THE TEXAS
AND OKLAHOMA STATE LINE. WILL LEAVE LOW END SLIGHT CHANCE POPS FOR
TONIGHT FOR NOW. THE BIGGEST CONCERNS WILL BE WIND...BLOWING
DUST...AND FIRE WEATHER THROUGH EARLY NEXT WEEK. DOWNSLOPING
SOUTHWEST AND WEST WINDS WILL PREVAIL THROUGH SUNDAY BECOMING WEST TO
NORTHWEST ON MONDAY. STRONGEST WINDS LIKELY BETWEEN 20Z TODAY TO 03Z
SUNDAY...AND THEN AGAIN BETWEEN 13Z SUNDAY TO AROUND 00Z MONDAY.
EXPANDED HIGH WIND WARNING THROUGH 03Z SUNDAY TO INCLUDE ALL OF THE
WESTERN AND SOUTHWESTERN TEXAS PANHANDLE...AND THE WIND ADVISORY TO
INCLUDE ALL OF THE NORTH CENTRAL TO SOUTH CENTRAL TEXAS PANHANDLE.
LEFT HIGH WIND WATCH FOR SUNDAY ALONE FOR NOW FOR THE SOUTHWEST TEXAS
PANHANDLE.

THE CLOSED UPPER LOW LIFTS NORTH ON SUNDAY INTO THE NORTHERN PLAINS
STATES AND THEN TRACK SOUTH AND EAST TO THE MID MISSISSIPPI RIVER
VALLEY. BEST LIFT REMAINS NORTH OF THE PANHANDLES AND LACK OF LOW
LEVEL MOISTURE SHOULD RESULT IN DRY CONDITIONS EARLY NEXT WEEK.
REMOVED MENTION OF POPS MONDAY INTO TUESDAY. ANOTHER COLD FRONT MOVES
THROUGH THE FORECAST AREA BY MONDAY EVENING WITH SURFACE RIDGE
BUILDING INTO THE PANHANDLES THROUGH MID TO LATE NEXT WEEK. UNSEASONABLY
COOL CONDITIONS MUCH OF NEXT WEEK WITH WARMING TREND BY LATE NEXT
WEEK AND NEXT WEEKEND.

SCHNEIDER

FIRE WEATHER...
CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
THROUGH LATE THIS EVENING FOR ALL OF THE PANHANDLES. CRITICAL FIRE
WEATHER CONDITIONS CAN BE EXPECTED SUNDAY...AND THEN ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS MONDAY AND TUESDAY. NO ELEVATED OR
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY THROUGH
FRIDAY.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

     RED FLAG WARNING FROM NOON TO 10 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

     HIGH WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: DALLAM...DEAF SMITH...HARTLEY...OLDHAM...POTTER...
     RANDALL.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...HANSFORD...HUTCHINSON...MOORE...
     SHERMAN.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...DEAF SMITH...
     OLDHAM...POTTER...RANDALL.

OK...RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

     RED FLAG WARNING FROM NOON TO 10 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

     HIGH WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: CIMARRON.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TEXAS.

&&

06/09
Hazardous weather outlook, Apr 26, 2:58 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
258 PM CDT SAT APR 26 2014

OKZ001>003-TXZ001>020-271100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
258 PM CDT SAT APR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH WIND WARNING IS IN EFFECT THROUGH LATE THIS EVENING FOR THE
WESTERN OKLAHOMA PANHANDLE AND THE WESTERN AND SOUTHWESTERN TEXAS
PANHANDLE FOR WINDS AROUND 40 MPH WITH GUSTS TO AROUND 60 MPH. A WIND
ADVISORY IS IN EFFECT FOR THE CENTRAL OKLAHOMA PANHANDLE AND THE
CENTRAL TEXAS PANHANDLE FOR SLIGHTLY LOWER WINDS.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS ACROSS THE FAR EASTERN
PANHANDLES LATER THIS EVENING...MAINLY AFTER 9 PM. IF STORMS
DEVELOP...THEY COULD BE SEVERE WITH LARGE HAIL UP TO THE SIZE OF
GOLF BALLS AND DAMAGING WINDS UP TO 60 MPH. HOWEVER...CONFIDENCE OF
ANY STORMS DEVELOPING IS VERY LOW.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF THE
PANHANDLES THROUGH 10 PM.

AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN 3 MILES
AT TIMES THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG WINDS WILL BE POSSIBLE ACROSS THE SOUTHWEST AND SOUTH CENTRAL
TEXAS PANHANDLE ON SUNDAY WHERE A HIGH WIND WATCH REMAINS IN EFFECT.

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES ON SUNDAY DUE TO THE STRONG WINDS AND
LOW RELATIVE HUMIDITY VALUES.

AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN 3 MILES
AT TIMES ON SUNDAY.

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
SOUTHWEST TEXAS PANHANDLE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE
ACTIVATION THIS EVENING ACROSS THE EXTREME EASTERN SECTIONS OF THE
TEXAS AND OKLAHOMA PANHANDLES.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS
EVENING AND AGAIN ON SUNDAY. ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE ON MONDAY AND TUESDAY.

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:03 AM CDTHigh Wind WarningAMAHansford, Lipscomb, Ochiltree, Sherman11 hr
Apr 27, 2:09 PM CDTBlowing Dust AdvisoryAMALipscomb, Ochiltree3 hr

Nearby

Wind Advisories in Texas, 2014Wind Advisories in Oklahoma, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.